# SDR P5CA2015082700108

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,233 hours, 1,487 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Part serial: 6259281881
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FND RT PACK COMPRESSOR SENSOR FUNCTION FAIL.  IAW AMM 21-51-06-004-001, REV 112 AND AMM 21-51-06-404-011, REV 112, STEP 3.A - 3E, 7.  REPLACED THE SENSOR.  IAW AMM 21-51-06-404-011, REV  112,  STEP F-G.  PFM TEST AND CONDITION CHECK SATISFACTORY.
